VOL. 12 · NO. 2 | April 2019
Çetin Yildiz, M. Emin Özdemir
Tbilisi Math. J. 12 (2), 1-15, (April 2019) DOI: 10.32513/tbilisi/1561082563
KEYWORDS: Hermite-Hadamard inequality, Ostrowski inequality, Convex functions, 26D15, 26D10
Chao Meng, Gang Liu
Tbilisi Math. J. 12 (2), 17-27, (April 2019) DOI: 10.32513/tbilisi/1561082564
KEYWORDS: Weighted Sharing, meromorphic function, $q$-shift, uniqueness, 30D35, 39A05, 39B32
Cihan Unal, Ismail Aydin
Tbilisi Math. J. 12 (2), 29-45, (April 2019) DOI: 10.32513/tbilisi/1561082565
KEYWORDS: amalgam spaces, inclusion, compact embedding, multipliers, 43A15, 46E30, 43A22
H. Erhan Altin
Tbilisi Math. J. 12 (2), 47-58, (April 2019) DOI: 10.32513/tbilisi/1561082566
KEYWORDS: nonlinear Bernstein operators, pointwise convergence, generalized Lebesgue point, 41A35, 41A25, 47G10
Yousef Jafarzadeh, Reza Ezzati
Tbilisi Math. J. 12 (2), 59-66, (April 2019) DOI: 10.32513/tbilisi/1561082567
KEYWORDS: hybrid of Taylor polynomial and block pulse functions, Integro-differential equation, Volterra-Fredholm equations, Convergence analysis, 45-XX, 65-xx
M. Mohammadi Gohari, M. Amyari
Tbilisi Math. J. 12 (2), 67-75, (April 2019) DOI: 10.32513/tbilisi/1561082568
KEYWORDS: Hilbert $C^*$-module, minimal projection, parallelism, Compact operator, 46L08, 47A30, 47B10, 47B47
P. G. Siddheshwar, A. Tanuja, Subhas S. Bhoosnurmath, Mahesh Barki
Tbilisi Math. J. 12 (2), 77-88, (April 2019) DOI: 10.32513/tbilisi/1561082569
KEYWORDS: Nevanlinna theory, complex differential equations, meromorphic functions, Shared Values, 30D35
Bing Li, Yongkun Li
Tbilisi Math. J. 12 (2), 89-100, (April 2019) DOI: 10.32513/tbilisi/1561082570
KEYWORDS: cellular neural networks, almost automorphic solution, $D$ operator, Time scales, 34K40, 34K20, 92B20
Mumtaz Riyasat, Subuhi Khan, Shakir Shah
Tbilisi Math. J. 12 (2), 101-118, (April 2019) DOI: 10.32513/tbilisi/1561082571
KEYWORDS: Sheffer sequences, product of Sheffer sequences, determinant, Differential equation, 11B83, 12E10, 11C20
Nesibe Manav, Nurhayat Ispir
Tbilisi Math. J. 12 (2), 119-135, (April 2019) DOI: 10.32513/tbilisi/1561082572
KEYWORDS: Lupaş-Szász functions, genuine type operators, rate of convergence, 41A25, 41A36, 41A10
Jan-David Hardtke
Tbilisi Math. J. 12 (2), 137-152, (April 2019) DOI: 10.32513/tbilisi/1561082573
KEYWORDS: integral inequalities, growth conditions, 26D15
Mehdi Khorami
Tbilisi Math. J. 12 (2), 153-162, (April 2019) DOI: 10.32513/tbilisi/1561082574
KEYWORDS: twisted K-theory, twisted cohomology theory, twisted p-adic K-theory, generalized Thom spectra, Morava K-theory and E-theory, chromatic homotopy theory, 55N20
Ahmad Motamednezhad, Safa Salehian
Tbilisi Math. J. 12 (2), 163-176, (April 2019) DOI: 10.32513/tbilisi/1561082575
KEYWORDS: univalent functions, Bi-univalent functions, $m$-fold symmetric univalent functions, $m$-fold symmetric bi-univalent functions, Coefficient estimates, 30C45, 30C80
T. Shahmansouri, M. Bidkham
Tbilisi Math. J. 12 (2), 177-185, (April 2019) DOI: 10.32513/tbilisi/1561082576
KEYWORDS: rational functions, polynomials, polar derivative, Inequalities‎, poles, restricted zeros, 26A84, 26D07
Back to Top